# SDR CALA2024092500689

- Difficulty date: September 22, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N2251U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66591
- Aircraft time: 19,909 hours, 2,393 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: AAAG004315
- Condition: Faulty
- Location: Nr 2
- Part time: 19,909 hours, 2,393 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEC GEN OFF R EICAS ADVISORY RIGHT GENERATOR CONTROL BREAKER (GCB) OPEN OR GENERATOR CONTROL SWITCH OFF, AND ENGINE NOT SHUT DOWN. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG#  2431562 FLIGHT STATUS: L INTERMITTENCE CODE: M PH: CLIMB NARRATIVE: GENERATOR CONTROL UNIT (R) CMC MSG#  2431632 FLIGHT STATUS: I INTERMITTENCE CODE: M PH: CLIMB   GENERATOR CONTROL UNIT (R) REFER LOG 9331368 R IDG REPLACED AND TEST NORMAL RII PERFORMED. RESULT NORMAL ELEC GEN SYS R EICAS STATUS IDG HAS DISCONNECTED OR A PROTECTIVE TRIP OF THE GENERATOR CONTR OL BREAKER HAS OCCURRED OR A PROTECTIVE TRIP OF THE BTB HAS OCCU RRED. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG# 2431632.  REPLACED RIGHT ENGINE IDG IAW AMM 24-11-01-400-801-001 REV 101. ENGINE RUN TEST NORMAL.
